Skin burning sensation is found among people with Diabetes, especially for people who are female, 60+ old, take medication Niaspan and have Diabetes mellitus. We study 154 people who have Skin burning sensation and Diabetes from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diabetes can be treated by Metformin hydrochloride, Metformin, Lantus, Januvia, Glipizide (latest reports from 141,088 Diabetes patients)
Skin burning sensation has been reported by people with incontinence, rashes, bronchitis, cognitive disorder, drowsiness (latest reports from 6,827 Skin burning sensation patients).
On Aug, 23, 2016
154 people who have Diabetes and Skin Burning Sensation are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
It has been recommended that I get the drug reclast for osteopenia. I have low liver function. I go to the gym three times each week and do weight exercises and walking. I do not drink alcohol or smoke. Because of my age (76) and the fact that I have precancerous esophagus, I have been told ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
Hi, I'm a 67yr old female. I started methimazole 15 days ago. It's been torture. Of course I'm not sleeping but this medicine has caused my insomnia to be more miserable. My skin burns all night. If I'm not going to sleep I'd at least like to NOT burn while I'm doing it. I'm losing it!!!
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.